Overall my skin is not that great. I have a little acne and acne scars. I have hear that you can put orange juice (like freshly squeazed by me) on your face to help acne. Will this work? What about ...
If you have always bruised easily it is probably just the way you are, but if this is a new thing I would check with your doctor.
could be - I had that years ago while on antidepressants, doctor told me to stop taking them immediately.
it depends on how bad the bruises are realy. if their little dont worry too much. but if their big go straight to the doctor. i had a blood disorder when i was 5yrs old. just meant i had too many white cells and not enougth red cells and that was teh cause for the bruises. if your worried ask a doctor. it'll ensure things will get better before they get too bad, and it'll ease your mind. but i dont think the pill would have this effect..
good luck girl, you'll be alright if you seek a doctors advice :)
check with your GP
it could be something as simple as not enough iron in your diet but best to check with the doctor
Yes the pill can sometimes affect your INR cloting times go to docs and get a blood test if it goes too high you could get internal bleeding. Your inr normaly is 1.0.
check with GP may be need new pill instead of one you are one.
could be the pill, could be something in your diet.
if it goes on, you should perhaps really see a doctor.
I also bruise easily, but it got better over the last years.
wouldn't worry too much, as long as the bruises heal over.
It may be a heart condition. Get your heart checked. The new pill might be affecting your heart.
i would get this checked as u sound like u bruise easily hun,good luck,take care..x
If it's only occasionally, I wouldn't worry about it. I get bruises that I don't understand every now and then and I'm not on the pill (I'm also chubby).
If there are quite a few though, or you're worried go to your doctor to check it out. It's better to be safe then sorry.